# SDR IXXA07SMN005S

- Difficulty date: January 13, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXISTING REPAIR AT STATION FS174, LONGERON 34 RIGHT, DOES NOT MEET DTA REQUIREMENTS OF MDC 91K0262 REPORT.  REMOVED EXISTING REPAIR REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  AFTER DAMAGE REMOVAL.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-3-0, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-0, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4412 DATED 01-17-07.  COMPLETED FAA FORM 8110-3 NUMBER 07019 DATED 01-18-07.
